Absence of (1,0) supersymmetry anomaly in world-sheet gauge theories: a purely cohomological proof

Update item information
Publication Type Journal Article
School or College College of Science
Department Physics
Creator Wu, Yong-Shi
Other Author Wang, Zi
Title Absence of (1,0) supersymmetry anomaly in world-sheet gauge theories: a purely cohomological proof
Date 1989-01
Description A purely cohomological proof is given for the absence of the (1,0) supersymmetry anomaly in gauge theories on a world sheet. In particular, it is shown that generalized cohomological approaches to anomalies in supersymmetric gauge theory, either formulated in whole superconnection space or only in the Wess-Zumino-gauge surface, yield results which agree with those obtained by noncohomological field-theoretical methods. We argue that the success of the cohomological arguments implies that there should be a generalization of (family) index theorem in the supersymmetric cases.
Type Text
Publisher American Physical Society
Journal Title Physical Review D
Volume 39
Issue 2
First Page 509
Last Page 513
DOI 10.1103/PhysRevD.39.509
citatation_issn 0556-2821
Subject World sheet; String theory; Superfields; Superspace
Subject LCSH Gauge fields (Physics); Supersymmetry; String models; Homology theory
Language eng
Bibliographic Citation Wang, Z., & Wu, Y.-S. (1989). Absence of (1,0) supersymmetry anomaly in world-sheet gauge theories: a purely cohomological proof. Physical Review D, 39(2), Jan., 509-13.
Rights Management (c) American Physical Society http://dx.doi.org/10.1103/PhysRevD.39.509
Format Medium application/pdf
Format Extent 469,311 bytes
Identifier ir-main,9494
ARK ark:/87278/s65x2t4v
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2021-05-06
ID 703153
Reference URL https://collections.lib.utah.edu/ark:/87278/s65x2t4v
Back to Search Results